# SDR SWAA2021052680593

- Difficulty date: May 24, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT AFT BULKHEAD GUSSET AT BS 500D AND S-19L IS CRACKED. [200-005] / REMOVED AND REPLACED GUSSET AT FWD CARGO COMPARTMENT AFT BULKHEAD STA 500D S9L REF B737-7 SRM 51-40-02-0G-0 AND DRAWING # 143A9481 MD 32785 5/29/20
